# SDR SB06011

- Difficulty date: January 31, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT APPEARS TO BE MISSING OVER ROW 2 A/C LEFT.  FOUND AND REPAIRED EMERGENCY EXIT LIGHT ASSY OVER ROW 2AC.  OPS CHECK GOOD.
